MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36G

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36G
Model Number 942-01-36G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revised liner in cup.
 
Additional Manufacturer Narrative
The agent reported "revised liner in cup".The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.Item number: 942-01-36g.Item description: empowr acetabular system, liner, 10° hooded, hxe+, 36g.Lot number: unknown.Part revision: na.Product type: hip.Manufacturer date: unknown.Expiration date: unknown.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination and the item and or lot number was not provided.To adequately investigate this event, the part and lot number are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACETABULAR SYSTEM, LINER, 10° HOODED, HXE+, 36G
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24839682
Report Number1644408-2026-00676
Device Sequence Number21240320
Product Code LPH
UDI-Device Identifier00190446309772
UDI-Public00190446309772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number942-01-36G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown